# SDR SWAA2021073088080

- Difficulty date: June 25, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 500c S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RIGHT HAND STA 500C STR 25 BRACKET UNDER ZEE ANGLE CRACKED ; / [01] REMOVED DAMAGED CLIP BRACKET P/N 143A7502-14;AT FWD. CARGO COMPT. R/H STA. 500C S-25R;UNDER 'Z' ANGLE. REF. :: B737-700 SRM 51-40-02-0G-0.; [02] VERIFIED STEP 1; [03] INSTALLED BRACKET AT FWD CARGO COMPART. RH STA 500 C STRG 25 PERB737-700 SRM 51-40-02-0G-0; [04] REMOVED & REPLACED BRACKET AT FWD CARGO COMPT.;UNDER Z ANGLE;AS PER B737-700 SRM 51-40-02-0G-0.; [05] VERIFIED STEPS 3 & 4
